Steroids: Prednisone / Dexamethasone / Others (Oral and Injections)

Discussion in 'Treatments' started by tweak, Apr 23, 2012.

    1. just1morething
      Benevolent

      just1morething Member Benefactor

      Tinnitus Since:
      It started
      Cause of Tinnitus:
      Bad luck
      Definitely try everything you can, that’s what I’m doing. ENTs tell me HF hearing loss caused but there is definitely some other issues with me besides that, especially in my left ear. I know it’s disgusting waking up to this crap every day.
       
    2. Oto

      Oto Member

      Tinnitus Since:
      Onset of 04/2020
      Cause of Tinnitus:
      Unknown / high frequencies Presbycusis
      My ENT has suggested steroid injections. I don’t know what to say to him.
       
    3. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Unknown, possibly medication
      Your onset is recent, you could try. When I was in the beginning I consulted three otologists, two advised against and one in favour. But in restrospective I should have tried. There are risks. You could also try oral steroids, less risks for balance and hearing but more risks for systemic effects, however the concentration in the inner ear with oral steroids would be weaker. I tried them in the beginning and they did nothing for me.
       
      • Like Like x 1
    4. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Unknown, possibly medication
      I'm trying everything I can, but I'm running out of options and the symptom has become debilitating. I am in a corner.
       
      • Hug Hug x 3
    5. Oto

      Oto Member

      Tinnitus Since:
      Onset of 04/2020
      Cause of Tinnitus:
      Unknown / high frequencies Presbycusis
      Thank you!
       
    6. just1morething
      Benevolent

      just1morething Member Benefactor

      Tinnitus Since:
      It started
      Cause of Tinnitus:
      Bad luck
      I see Eagles Syndrome can cause tinnitus and a lump in throat feeling which I have. I had seen it mentioned on Facebook TMJ. Maybe something to look into?

      https://en.wikipedia.org/wiki/Eagle_syndrome
       
    7. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Unknown, possibly medication
      I'll look into it, but both my dentist and my tinnitus-specialized osteopath told me I have no TMJ issues. Also, I don't have nerve pain in tongue or jaw area. But I'll ask the doctor.
       

Share This Page

Loading...